# SDR VNAA2011101200013

- Difficulty date: October 12, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 16,706 hours, 17,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE FS 280.0 FLOOR TRAVERSE BEAM WEB WAS FOUND CRACKED AND CORRODED.  THE FS 280.0 FLOOR TRAVERSE BEAM WAS INSPECTED, REPLACED AND REPAIRED USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
